MAUDE Adverse Event Report: Cordis US. Corp EXOSEAL; Device, Hemostasis, Vascular

Cordis US. Corp EXOSEAL; Device, Hemostasis, Vascular
Model Number N/A
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, part of the plug of a 5f exoseal vascular closure device (vcd) was pulled out and bleeding was observed at the puncture site when the device was removed.Manual compression was used to achieve hemostasis.There was no reported patient injury.There was no difficulty connecting the vascular sheath introducer with the exoseal vascular closure device (vcd), no resistance or friction was experienced while advancing the exoseal vcd through the sheath, and the sheath was not kinked or bent.The vascular sheath introducer was retracted until the hub engaged with the indicator wire cowling and locked against the handle assembly.An audible click was heard, pulsatile flow was observed from the bleed-back indicator, and the deployment button was fully depressed and flush against the handle.There was no issue with or damage to the deployment lever.The exoseal vcd and vascular sheath introducer were removed as a single unit approximately 1¿2 seconds after depressing the deployment button, and the plug was brought out when the device was removed.The indicator wire was not visible when the device was removed.A non-cordis catheter sheath introducer was used.Femoral artery suitability was verified on angiography, including the vascular sheath introducer insertion angle, and the vessel diameter was verified to be at least 5 mm.There was no visible calcium or plaque at the puncture site.There was no stent near the puncture site.There was no stenosis greater than 50% at or near the puncture site.The target femoral site had not been previously closed with a closure device or manual compression within 30 days before the procedure.There was no evidence of a pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site before exoseal vcd use.The exoseal vcd was used in a diagnostic procedure using a retrograde approach.The patient¿s body mass index was not greater than 40.There were no visible signs of device/package damage prior to use.The physician had achieved certification for use of the exoseal vcd.The device was stored and prepared according to the instructions for use (ifu).The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
EXOSEAL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US. Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50773742
Report Number9616099-2026-01274
Device Sequence Number9488473
Product Code MGB
UDI-Device Identifier10705032058872
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberEX500
Device Lot Number18528990
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Terumo sheath
Patient Age85 YR
Patient SexFemale
Patient Weight101 LB